Side effects of glaucoma medications

Louis Cantor, G. L. Spaeth

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)58-60
Number of pages3
JournalPennsylvania Medicine
Volume88
Issue number3
StatePublished - 1985
Externally publishedYes

Fingerprint

Parasympathomimetics
Carbonic Anhydrase Inhibitors
Sympathomimetics
Adrenergic beta-Antagonists
Glaucoma

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Side effects of glaucoma medications. / Cantor, Louis; Spaeth, G. L.

In: Pennsylvania Medicine, Vol. 88, No. 3, 1985, p. 58-60.

Research output: Contribution to journalArticle

Cantor, L & Spaeth, GL 1985, 'Side effects of glaucoma medications', Pennsylvania Medicine, vol. 88, no. 3, pp. 58-60.
Cantor, Louis ; Spaeth, G. L. / Side effects of glaucoma medications. In: Pennsylvania Medicine. 1985 ; Vol. 88, No. 3. pp. 58-60.
@article{661b844a233148d9a21e2dd39cdd249e,
title = "Side effects of glaucoma medications",
author = "Louis Cantor and Spaeth, {G. L.}",
year = "1985",
language = "English (US)",
volume = "88",
pages = "58--60",
journal = "Pennsylvania Medicine",
issn = "0031-4595",
publisher = "Pennsylvania Medical Society",
number = "3",

}

TY - JOUR

T1 - Side effects of glaucoma medications

AU - Cantor, Louis

AU - Spaeth, G. L.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0021997690&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021997690&partnerID=8YFLogxK

M3 - Article

C2 - 2859569

AN - SCOPUS:0021997690

VL - 88

SP - 58

EP - 60

JO - Pennsylvania Medicine

JF - Pennsylvania Medicine

SN - 0031-4595

IS - 3

ER -